# SDR QXEA2012120801624

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK HAS AREAS OF CHIPPED TUNGSTEN CARBIDE COATING ON INBD VERTICAL WEB.  BLENDED IAW RD 8/4-57-1238. MIN REMAINING THICKNESS NOTED .153, CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  DAMAGE IS WITHIN LIMITS IAW RD 8/4-57-1238.
